# SDR CKSA96097

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AISI177
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 940 FLOOR BEAM CORRODED AT RBL 8.  REPAIRED IAW AIA EA DRAWING NR 2259 FILE NR 22596161 DATED 7-26-96.  TASK NR 80862, CORROSION CARD NR 2000-0551.
